# SDR HALA2015121800250

- Difficulty date: December 18, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 52,033 hours, 9,506 cycles
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, IN CRUISE FL370 STATUS MESSAGE RT OIL FILTER 2 MINUTE LATER RT OIL FILTER EICAS MSG ILLUMINATED, RETARDED RT ENGINE LEVER PROGRESSIVELY UNTIL EICAS OUT IAW QRH PROCEDURE EICAS WOULD ILLUMINATE UNTIL POWER REDUCED TO FOLLOWING SETTINGS 1.52, 1.10 EPR, 210, 190 OIL PSI, 92.3, 78.6, N1, 112 122, OIL TEMP, 403, 321 EGT,17 18 OIL QTY 5.8, 3.6 FF,0.2, 0.6 VIBS.  EXAMINE MAGNETIC CHIP DETECTOR FOR CONTAMINATION AND NO PARTICLES FOUND REPLACED NR 2 ENGINE MAIN OIL FILTER IAW AMM 79-21-05/401. PERFORMED OPS CHECK AND RUN NR 2 ENGINE AT MAX POWER AND NO DEFECTS NOTED OR ANY EICAS MESSAGES DISPLAYED, OK FOR SERVICE.
